# SDR EISA97013

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN CRACKED AT NR 4 SPOILER OUTBOARD HINGE.  FABRICATED AND INSTALLED REPAIR PER SRM 57-30-4.  (M)
